Aug 23, 2015
Hello Dr, a sero-converted nursing mother who never missed her regimen complaint that despite the fact that the baby too is placed on strong antibiotics like Erythromicin, Biomestatin and Septrin oral but yet the baby has been occassionally having some rashes that will appear and disappear though not so threatening, but that left the mother with much concern about her baby's future health although her Doctor always assured her it has nothing much to do with her status as a converted mother. Her question is that can the Septrin the mother is taking has any link with the baby's casual rashes though the mother is not allergic herself to it. Thanks.
Response from Dr. Young
Hello and thanks for posting.
I'm in agreement with the mother's doctors. It's unlikely that intermittent rashes are of great significance or concern to the baby's health.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.